MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; ADMINISTRATION SETS AND ACCESSORIES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; ADMINISTRATION SETS AND ACCESSORIES
Catalog Number 12512-01
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, videos, or photographs were provided for investigation.The device history report (dhr) was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
The event occurred on an unknown date involving a microclave¿ clear neutral connector where it was reported that it continues to be clogged or have great resistance when accessing it and it has been occurring for some time.There was unknown patient involvement and unknown human harm.

Brand Name
MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR
Common Device Name
ADMINISTRATION SETS AND ACCESSORIES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17480969
Report Number9617594-2023-00502
Device Sequence Number8975970
Product Code FPA
UDI-Device Identifier00887709050532
UDI-Public(01)00887709050532(17)280101(10)13517700
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12512-01
Device Lot Number13517700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown